# SDR DALA2015121207576

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL STABILIZER RT REAR SPAR CAP AT CRITICAL HOLE CARD.  REAR CAP WAS REPLACED IAW DWG 09550030, REV C AND SRM 51-30-1, 51-30-2 AND 51-30-5.
